MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that a falsely elevated alinity c magnesium result of 8.685 mg/dl was generated for patient sample id (b)(6) on (b)(6) 2021.Repeat testing was requested.The same sample retested at 1.927, 1.927, 1.902, 1.927, 1.923 and 1.894 mg/dl.The customer's normal range is 1.6 to 2.6 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of historical quality data determined that there is normal complaint activity for lot 26090ud00.Trending review determined no adverse or non-statistical trend.Labeling is adequate and provides specific instructions to the customer regarding the current issue.Based on the available information, no product deficiency was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11872657
Report Number3005094123-2021-00100
Device Sequence Number11853988
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public00380740176525
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Catalogue Number08P19-25
Device Lot Number26090UD00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01802